question-icon

Suggest treatment for warts on penis

default
Posted on Mon, 14 Jul 2014
Question: I have warts on my penis and im chalffing bad I dont know if the chaffing has anything to do with it but I have been putting dermarest on them it has silacate in it and just started taking lysine but they are still there please help me get rid of them please
doctor
Answered by Dr. Johny Chacko (25 minutes later)
Brief Answer:
Irritant dermatitis

Detailed Answer:
Hello,
Welcome to healthcare magic.

I understand from your query that you are having warts on your penis for which you have applied Dermarest cream and are now experiencing dryness.

I have seen the clinical picture that you have attached.

Dermarest contains " Salicylic acid" which is a potent irritant. This should not be applied on delicate areas such a genitalia. Salicylic acid of this strength will not help to get rid of the wart either.

Please stop using this cream.

You could apply a plain moisturizer preferably containing colloidal oatmeal ( e.g- Aveeno moisturizer) multiple times in a day to heal the dryness. Do this for 5-7 days till the dryness totally disappears.

You can get the warts treated after the dryness has subsided.

Genital warts treatment includes cryotherapy ( freezing) and Podophyllin resin application. Both these procedures have to be done under the supervision of a doctor.
Please visit your GP for the treatments.
Do not apply caustics on your genitalia as this can irritate the area.

Hope this helps you.

Regards,
Dr. Johny Chacko
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Johny Chacko

Dermatologist

Practicing since :2005

Answered : 1916 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for warts on penis

Brief Answer: Irritant dermatitis Detailed Answer: Hello, Welcome to healthcare magic. I understand from your query that you are having warts on your penis for which you have applied Dermarest cream and are now experiencing dryness. I have seen the clinical picture that you have attached. Dermarest contains " Salicylic acid" which is a potent irritant. This should not be applied on delicate areas such a genitalia. Salicylic acid of this strength will not help to get rid of the wart either. Please stop using this cream. You could apply a plain moisturizer preferably containing colloidal oatmeal ( e.g- Aveeno moisturizer) multiple times in a day to heal the dryness. Do this for 5-7 days till the dryness totally disappears. You can get the warts treated after the dryness has subsided. Genital warts treatment includes cryotherapy ( freezing) and Podophyllin resin application. Both these procedures have to be done under the supervision of a doctor. Please visit your GP for the treatments. Do not apply caustics on your genitalia as this can irritate the area. Hope this helps you. Regards, Dr. Johny Chacko